# SDR UALA2010021200546

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 48,062 hours, 13,349 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 250
- Condition: Faulty
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG MAIN BATTERY CHARGER.  CHARGER FAULTY.  REPLACED MAIN BATTERY CHARGER, OPS CK GOOD.
